User menu

On factorization systems for surjective quandle homomorphisms

Bibliographic reference Even, Valérian ; Gran, Marino. On factorization systems for surjective quandle homomorphisms. In: Journal of Knot Theory and Its Ramifications, Vol. 23, no. 11 (2014)
Permanent URL http://hdl.handle.net/2078.1/152097
  1. Borceux Francis, Janelidze George, Galois Theories, ISBN:9780511619939, 10.1017/cbo9780511619939
  2. BUNCH E., LOFGREN P., RAPP A., YETTER D. N., ON QUOTIENTS OF QUANDLES, 10.1142/s021821651000839x
  3. Burris Stanley, Sankappanavar H. P., A Course in Universal Algebra, ISBN:9781461381327, 10.1007/978-1-4613-8130-3
  4. Carboni A., Kelly G. M., Pedicchio M. C., Some remarks on Maltsev and Goursat categories, 10.1007/bf00872942
  5. Carboni A., Janelidze G., Kelly G. M., Paré R., 10.1023/a:1008620404444
  6. J. Scott Carter, Introductory Lectures on Knot Theory, Ser. Knots Everything 46 (World Sci. Publ., Hackensack, NJ, 2012) pp. 22–53.
  7. Cassidy C., Hébert M., Kelly G. M., Reflective subcategories, localizations and factorizationa systems, 10.1017/s1446788700023624
  8. Chikhladze Dimitri, Monotone-light factorization for Kan fibrations of simplicial sets with respect to groupoids, 10.4310/hha.2004.v6.n1.a24
  9. Eisermann Michael, Homological characterization of the unknot, 10.1016/s0022-4049(02)00068-3
  10. Eisermann Michael, Quandle coverings and their Galois correspondence, 10.4064/fm225-1-7
  11. Even Valérian, A Galois-Theoretic Approach to the Covering Theory of Quandles, 10.1007/s10485-013-9350-7
  12. M. Gran, Galois Theory, Hopf Algebras and Semiabelian Categories, Fields Institute Communications Series 43 (American Mathematical Society, 2004) pp. 243–280.
  13. Janelidze G., Kelly G.M., Galois theory and a general notion of central extension, 10.1016/0022-4049(94)90057-4
  14. Janelidze George, Tholen Walter, Extended Galois theory and dissonant morphisms, 10.1016/s0022-4049(98)00113-3
  15. Joyce David, A classifying invariant of knots, the knot quandle, 10.1016/0022-4049(82)90077-9
  16. Matveev S. V., Mat. Sb. (N.S.), 119, 78 (1982)
  17. Smith Jonathan D. H., Mal’cev Varieties, ISBN:9783540079996, 10.1007/bfb0095447